Collapsing Riemannian manifolds while keeping their curvature bounded

J Cheeger, M Gromov

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)309-346
JournalJournal of Differential Geometry
Volume23
Issue number3
StatePublished - May 1986

Cite this

Collapsing Riemannian manifolds while keeping their curvature bounded. / Cheeger, J; Gromov, M.

In: Journal of Differential Geometry, Vol. 23, No. 3, 05.1986, p. 309-346.

Research output: Contribution to journalArticle

@article{a5a60abb00ef4b138495e3ebf58e6b57,
title = "Collapsing Riemannian manifolds while keeping their curvature bounded",
author = "J Cheeger and M Gromov",
year = "1986",
month = "5",
language = "English",
volume = "23",
pages = "309--346",
journal = "Journal of Differential Geometry",
issn = "0022-040X",
publisher = "International Press of Boston, Inc.",
number = "3",

}

TY - JOUR

T1 - Collapsing Riemannian manifolds while keeping their curvature bounded

AU - Cheeger, J

AU - Gromov, M

PY - 1986/5

Y1 - 1986/5

M3 - Article

VL - 23

SP - 309

EP - 346

JO - Journal of Differential Geometry

JF - Journal of Differential Geometry

SN - 0022-040X

IS - 3

ER -